Well posedness and control of semilinear wave equations with iterated logarithms
ESAIM: Control, Optimisation and Calculus of Variations, Volume 4  (1999), p. 37-56
@article{COCV_1999__4__37_0,
     author = {Cannarsa, Piermarco and Komornik, Vilmos and Loreti, Paola},
     title = {Well posedness and control of semilinear wave equations with iterated logarithms},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {4},
     year = {1999},
     pages = {37-56},
     zbl = {0939.35124},
     mrnumber = {1680689},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1999__4__37_0}
}
Cannarsa, Piermarco; Komornik, Vilmos; Loreti, Paola. Well posedness and control of semilinear wave equations with iterated logarithms. ESAIM: Control, Optimisation and Calculus of Variations, Volume 4 (1999) , pp. 37-56. http://www.numdam.org/item/COCV_1999__4__37_0/

[1] T. Cazenave and A. Haraux, Équations d'évolution avec non linéarité logarithmique. Ann. Fac. Sci. Toulouse 2 ( 1980) 21-51. | Numdam | MR 583902 | Zbl 0411.35051

[2] T. Cazenave and A. Haraux, Introduction aux problèmes d'évolution semi-linéaires. Mathématiques et applications, Vol. 1, Ellipses et SMAI, Paris ( 1990). | MR 1299976 | Zbl 0786.35070

[3] P. Erdős, On the law of the iterated logarithm. Ann. of Math. 43 ( 1942) 419-436. | MR 6630 | Zbl 0063.01264

[4] O.Yu. Imanuvilov, Boundary control of semilinear evolution equations. Russian Math. Surveys 44 ( 1989183-184. | MR 1024065 | Zbl 0713.93030

[5] Li Ta-Tsien and Bing-Yu Zhang, Global exact controllability of a class of quasilinear hyperbolic systems. J. Math. Anal. Appl. 225 ( 1998289-311. | MR 1639252 | Zbl 0915.93007

[6] J.-L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires. Dunod-Gauthier-Villars, Paris ( 1969). | MR 259693 | Zbl 0189.40603

[7] V.G. Maz'Ja, Sobolev Spaces. Springer-Verlag, New York ( 1985). | MR 817985

[8] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer-Verlag, New York ( 1983). | MR 710486 | Zbl 0516.47023

[9] S.L. Sobolev, Partial Differential Equations of Mathematical Physics. Dover, New York ( 1989). | Zbl 0123.06508

[10] E. Zuazua, Exact controllability for semilinear wave equations in one space dimension. Ann. Inst. H. Poincaré Anal. Non Linéaire 10 ( 1993) 109-129. | Numdam | MR 1212631 | Zbl 0769.93017